Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
184 Doctors are Online

What medicine can I take for hypertension?

User rating for this question
Very Good
Answered by

Cardiologist
Practicing since : 1988
Answered : 43 Questions
Question
I AM HAVING HYPERTENSION FROM 2009 .I STARTED WITH ENVAS 5 MG
IN 0CTOBER 2009 AND REDUCED IT TO 2.5 MG IN FEB 2010 WHEN MY B P REDUCED.AGAIN IT WENT UP TO 160/110 THEN I REVERTED BACK TO
ENVAS 5 MG BUT THEN BP WAS 150/100 IN XXXXXXX 2011.THEN DOCTOR ADVICE ME AMLODIPINE 5 MG ON 28 XXXXXXX 2011.MY B P IS 120/85 BUT I AM HAVING RED RASHES ON MY COMPLETE BODY SINCE LAST TWO MONTHS I HAD SHOWN IT TO SKIN SPECIALIST BUT THEY TOLD ME IT IS AMLODIPINE 5 MG SIDE EFFECT. I AM AN ARMY OFFICER NON SMOKE NON DRINKER AND VEGETARIAN MY WEIGHT IS 767 KG HEIGHT IS 173 C.M. I AM FIT.PLZ SUGGEST ME THE ANOTHER MEDICINE .
Posted Wed, 11 Apr 2012 in Hypertension and Heart Disease
 
 
Answered by Dr. Gopi A 19 hours later
Hi,

Thanks for the query.

After going through the description provided by you, it appears that in all probability that you may be allergic to Amlodipine.

You have an option of restarting Envas and increasing the dosage till the blood pressure comes under control or else you could start on a new medicine. Being an online consultation it is inappropriate for me to start you on any medications with out doing a physical examination. It is against the law of our land. I would recommend you to see a local physician and get an alternative prescription.

Hope this answers your query. In case of any doubts, I am available for the follow ups.

Regards.
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Drug/Medication
Medical Topics

The user accepted the expert's answer

Ask a Cardiologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor